| Model Number |
M001183020 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that tip detachment occurred.It was reported that the patient underwent hepatic artery catheterization for perfusion chemotherapy.A 135/10 renegade hi flo kit was selected for use.During preparation for the procedure, the package was opened, and the catheter was flushed, after which it was noted that the tip was detached from the microcatheter body, and the inner braided wire was exposed.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
A4 - weight: 67.3 kg.
Event or Problem Description
Additional Manufacturer Narrative
A4 - weight: 67.3 kg.Device evaluated by mfr: the renegade hi flo was returned for analysis.Visual examination revealed shaft fracture located at the strain relief.Shaft stretched approximately 3cm from the strain relief.No other issues were identified with the device.